# SDR SWIA2024F00646

- Difficulty date: May 24, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON R/H FLOOR BEAM CAP AT RBL 9 AT APPROX. FS477-FS572 (MARKED)     (C-CHECK RO 8/4/2024)    CLEANED REF CRJ-700 SRM 51-26-00-001-001-A01 AND  FOUND NO CORROSION ON RH FLOOR BEAM CAP AT RBL9 FS477 - FS527. REPAIRED RBL 9.0 FLOOR BEAM SECTION BETWEEN FS527.5 AND FS572 REF CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-31-883 REV A DATED 2024-06-19. COMPLIED WITH TASK CARD 51-900-1002-SKY
